Théorie spectrale des surfaces de Riemann d'aire infinie
Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), 17 p.
@incollection{AST_1985__132__259_0,
     author = {Colin de Verdi\`ere, Yves},
     title = {Th\'eorie spectrale des surfaces de Riemann d'aire infinie},
     booktitle = {Colloque en l'honneur de Laurent Schwartz (Volume 2)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {132},
     year = {1985},
     zbl = {0582.58030},
     mrnumber = {816771},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_1985__132__259_0/}
}
Colin de Verdière, Yves. Théorie spectrale des surfaces de Riemann d'aire infinie, dans Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), 17 p. http://archive.numdam.org/item/AST_1985__132__259_0/

[BN] A. Beardon : 1. The exponent of convergence of Poincaré series. Proc. London Math. Soc. 18, 461-483 (1968). | Article | MR 227402 | Zbl 0162.38801

A. Beardon 2. Inequalities for certain Fuchsian groups, Acta Math. 127, 221-258 (1971). | Article | MR 286996 | Zbl 0235.30022

[B] P. Buser : On Cheeger's inequality λ 1 h 2 /4. Proc. Symp. in Pure Math., 36, 29-77 (1980). | MR 573428 | Zbl 0432.58024

[CV] Y. Colin De Verdière : Pseudo-laplaciens, II. Ann. Inst. Fourier, 33 (1983) p. 87-113. | Article | EuDML 74591 | MR 699488 | Zbl 0496.58016

[C-L-Y] S. Cheng, P. Li et S. Yau : On the upper estimate of the heat kernel of a complete Riemannian manifold. American J. of Math., 103, p. 1021-1063 (1981). | Article | MR 630777 | Zbl 0484.53035

[D] H. Donnelly : Spectral geometry for certain non compact Riemannian manifolds. Math. Z. 169, p. 63-76 (1979). | Article | EuDML 172881 | MR 546993 | Zbl 0432.58022

[DG] Discrete groups and Automorphic Functions, Proc. Conf. London Math., Soc, edited by W. Harvey. Academic Press (1977). | MR 466535

[E] J. Elstrodt : Die Resolvente zum Eigunwertproblem der automorphen Formen in der hyperbolischen Ebene I, II, et III. Math. Annalen 203, 295-330 (1973) , | Article | EuDML 162450 | MR 360472 | Zbl 0239.10014

J. Elstrodt : Die Resolvente zum Eigunwertproblem der automorphen Formen in der hyperbolischen Ebene I, II, et III. Math. Z. 132, 99-134 (1973), | Article | EuDML 171913 | MR 360473 | Zbl 0246.10016

J. Elstrodt : Die Resolvente zum Eigunwertproblem der automorphen Formen in der hyperbolischen Ebene I, II, et III. Math. Annalen 208, 99-132 (1974). | Article | EuDML 162560 | MR 360474 | Zbl 0265.10017

[F] L. Faddeev : Expansion in eigenfunctions of the Laplace operator. A.M.S. Transl.Trudy (1967), 357-386.

[G] L. Guillopé : Une formule de traces pour l'Operateur de Schrödinger dans n . Thèse de 3ème cycle, Grenoble (1981).

[GG] L. Greenberg : Finitness theorems for Fuchsian and Kleinian groups [DG], 199-255. | MR 585138

[H] H. Huber : Zur analytischen Theorie hyperbolischen Raumformen und Bewegungsgruppen. Math. Ann. 138, 1-26 (1956). | Article | EuDML 160698 | MR 109212 | Zbl 0089.06101

[L] S. Lang : 1. Algebraic numbers, Addison-Wesley (1964). | MR 160763 | Zbl 0211.38501

S. Lang 2. S L 2 ( ) , Addison-Wesley (1975). | MR 430163

[L-P] P. Lax, R. Phillips : Scattering theory - Academic Press (1967). | MR 217440 | Zbl 0214.12002

[LV] N. Lebedev : Special functions and their applications, Dover Publ. (1972). | MR 350075 | Zbl 0271.33001

[LR] Lehner : 1. Discontinuous groups and automorphic functions. A.M.S. (1964). | MR 164033 | Zbl 0178.42902

Lehner 2. Dans [DG] p., Automorphic Forms, 73-119. | MR 492234

[P] S. Patterson : 1. The Laplacian operator on a Riemann surface. Compositio Math. 31, 83-107, (1975) ; | EuDML 89267 | MR 384702 | Zbl 0321.30020

S. Patterson : 1. The Laplacian operator on a Riemann surface. Compositio Math. 32, 71-112 (1976) | EuDML 89283 | MR 419364 | Zbl 0321.30021

S. Patterson : 1. The Laplacian operator on a Riemann surface. Compositio Math. 33, 227-259 (1976). | EuDML 89308 | MR 491511 | Zbl 0342.30011

S. Patterson 2.The limit set of a Fuchsian group. Acta Math. 136, 241-273 (1976). | Article | MR 450547 | Zbl 0336.30005

S. Patterson 3. Spectral theory and Fuchsian groups. Math. Proc. Cambridge Phil. Soc. 81, 59-75 (1977). | Article | MR 447120 | Zbl 0372.30015

S. Patterson 4. The exponent of convergence of Poincaré series, Monatsh. Math. 82 (1976), 297-315. | Article | EuDML 177788 | MR 425114 | Zbl 0349.30012

S. Patterson 5. Some example of Fuchsian groups. Proc. of the London Math. Soc. 39, 276-298 (1979). | Article | MR 548981 | Zbl 0393.30038

[R-S] Reed - B. Simon : Methods of Modern Mathematical Physics, I, II, III et IV. Academic Press. | MR 529429

[S] D. Sullivan : 1. The density at infinity of a discrete group of hyperbolic motions. Publ. Math. I.H.E.S. 50, 419-450 (1979). | Article | EuDML 103962 | MR 556586 | Zbl 0439.30034

D. Sullivan 2. On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions. Ann. of Math. Studies, 97, Princeton (1981), p. 465-496. | MR 624833 | Zbl 0567.58015

D. Sullivan 3. Discrete conformal groups and mesurable dynamics. Bull. AM.S. 6, 57-73 (1982). | Article | MR 634434 | Zbl 0489.58027

D. Sullivan 4. λ-potential theory, hyperbolic geometry and general Riemannian manifolds. Preprint I.H.E.S.